Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

150 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Does kalms cause excessive urination in the night?

Answered by
Dr.
Dr. Ioan Dorian OANA

Oncologist

Practicing since :2006

Answered : 101 Questions

default
Posted on Mon, 28 Jan 2013 in Medicines and Side Effects
Question: Does Kalms cause excessive urination through the night? My email address is YYYY@YYYY I wanted to say that I have been through the entire battery of prostate, bladder, and kidney investigations. My PSA is fine and all tests show nothing untoward. My name is XXXXXXX
doctor
Answered by Dr. Ioan Dorian OANA 3 hours later
Hi XXXXXXX

Thanks for your query.

There does not appear to be any negative side effects attributable to Kalms, but most of the information comes from the manufacturer. Most herbal remedies have not undergone extensive testing or been subjected to any regulation, so you have to take the word of the manufacturer.

However, many patients claimed average sides effects, but on the other side, it is the first time I hear excessive urination through the night after Kalms. I do not say that it is impossible, but it is less probable that this is the cause. Just to be sure, you could stop taking Kalms for a few days and see if you continue to urinate excessive through the night.

If you have any more queries, feel free to ask.

Regards
Dr. Dorian Oana MD, PhD
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Medical Topics ,  

Recent questions on  Prostate

doctor1 MD

Hello dr Samuel, I am having a slight shape pain at the left side of the bottom of my belly during erection. This most happens in the morning when I wake up with a high need of urinate. But, it also happens other time during erection. I am wandering if it has anything to do with the prostate? This for your help. Heribert

doctor1 MD

Okay here's my problem: I'm 36 years old, have polycystic kidney disease and a history of prostatitis (4 instances all mild). For the last three weeks I've been having prostatitis symptoms again (perineal pain, burning after urination, penile and testicular pain) Went to the urologist a week ago and found my prostate to be roughly 2.5 times normal size. Diagnosed with bph and prescribed proscar. My question is isn't it a little unlikely to have this kind of enlargement this soon? I've taken two doses of the proscar couldn't get an erection so I discontinued use. Doctor currently has me on antibiotics but all I want is relief. I refuse to be 36 and non-functional sexually. Are there any other options? I'm freaking out and very depressed. Any help would be appreciated. Thanks

doctor1 MD

I AM A HEALTHY 73 YEAR OLD MALE AND RECENTLY HAD BLEEDING DURING INTERCOURSE. aBOUT 8 YEARS AGO I HAD RADIOACTIVE SEED IMPLANT FOR PROSTATE CANCER. SINCE THEN MY PSA HAS REGULARLY BEEN BELOW ONE. I HAVE ONE SEXUAL PARTNER. THERE IS NO BLEEDING DURING URINANTION

doctor1 MD

hi ,i am 42 and i have recently been noticing clear rice shaped ,jelly like lumps in my semen and sometimes semen is very thick , making it awkward in exiting penis ,please could you tell me if this is anything to be concerned about ,ie prostate cancser symptoms etc ,thanks doc

doctor1 MD

Dear Dr. Ditah, THANK YOU for asking me how I am doing, as I do have several follow questions for you Here goes: 1. I have believed for some time now that I have some form of inflammation or infection in the area of my eye cage and forehead. This...

doctor1 MD

I am a 39 year male and I am urinating every 30 minutes to 1 hour. I don't have any pain or discoloration. Just concerned at how often im going I'd like to know what this could be if anything dangerous or to be concerned of.

doctor1 MD

I have a bladder that is not functioning and have been self cathing for almost 7 weeks. The problem is not with the actual cathertization but after I finish...and not always immediately...I seem to have what I would term an ache or almost like a...